Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Normal and regular periods since implants, prescribed Cerazette course. Would this cause surplus progesterone in the body?

I got the implant in September, and my periods have been pretty much constant (9 days long and every 3 - 5 days) since then. I contacted my GP, and she prescribed me Cerazette to stop the bleeding on a three month course, and after that see if my implant has sorted itself out. Wouldn t this send too much progesterone into my body? I assume this is a tried and tested method but it s not been explained to me very well.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Implant acts locally on uterus and its systemic effects are negligible. Usually implant takes 3 to 4 months to starts its action on endometrium. As your doctor has prescribed medications for 3 months, you can continue them, which helps to control bleeding till implant starts action.
This will not result in excess progesterone. You can take those medications.

Hope this helps you.

Answered: Wed, 27 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor